Select Your Currency

Shopping Cart

now in your cart 0 item
Get Free Shipping on orders over $99 by friday at 5p.m. ship on monday learn more

Kirkland Signature Children's Aller-Tec Cetirizine Hydrochloride 1 Mg/Ml, Grape -2 x 8 Oz

Compare to children's zyrtec active ingredient. Can be used for indoor and outdoor allergies to relieve itchy, watery eyes, itchy throat or nose, sneezing and runny nose. Use only as directed on packaging.

Uses


temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:



  • runny nose

  • sneezing


Directions






















adults and children


6 years and over
one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms.
adults 65 years and over ask a doctor
children under 6 years of age ask a doctor
consumers with liver or kidney disease ask a doctor

Inactive ingredients

corn starch, FD&C blue no. 1, hypromellose, lactose, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin

Email to a Friend

Sender:

Recipient:

  • 2753
    Please type code above here